Publications (6) CAROLINA ANA NUÑEZ JIMENEZ publications


  1. Generating sequences and Poincaré series for a finite set of plane divisorial valuations

    Advances in Mathematics, Vol. 219, Núm. 5, pp. 1632-1655


  1. Existence of Euler vector fields for curves with binomial ideal

    Ring theory and algebraic geometry: proceedings of the fifth international conference (SAGA V) in León, Spain (Marcel Dekker), pp. 289-296


  1. Saturation for valuations on two-dimensional regular local rings

    Mathematische Zeitschrift, Vol. 234, Núm. 3, pp. 519-550


  1. Overtaker binary relations on complete completely distributive lattices related to the level sets of the L-Fuzzy sets

    Mathware & soft computing: The Magazine of the European Society for Fuzzy Logic and Technology, Vol. 1, Núm. 1, pp. 69-81


  1. On the geometry of the sequence of infinitely near points

    Manuscripta Mathematica, Vol. 72, Núm. 1, pp. 49-66


  1. Algebro-geometric properties of saturated rings

    Journal of Pure and Applied Algebra, Vol. 59, Núm. 2, pp. 201-214